# SDR ZYWA100159

- Difficulty date: January 8, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- Engine: Tmeca ARRIEL1
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 41800491350
- Part serial: 622
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 2,941 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PORPOISES WITH PITCH LANE 2 ENGAGED IN BASIC AP MODE (INTERMITTENTLY).  REMOVED AND REPLACED COMPUTER.
